# SDR GTIA2018112652978

- Difficulty date: November 25, 2018
- Submitted: November 26, 2018
- Operation: Air carrier
- Aircraft: N904NK
- Make and model: Airbus A320-271N
- Aircraft serial: 7094
- Aircraft time: 5,955 hours, 2,674 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Odor
- Location: Nr 2
- Stage of operation: AP
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ON APPROACH F/A REPORTED SMELL OF DIRTY SOCKS THROUGH OUT ENTIRE CABIN-PERFORMED TSM 05-50-00-810-831 CONFIRM PACK 2 AS SOURCE OF ODOR SEE LOG PAGE 2432015-2 FOR  CORRECTIVE ACTION
